# SDR HNAA2010042000107

- Difficulty date: April 17, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8103
- Aircraft serial: 279
- Aircraft time: 37,711 hours, 42,804 cycles
- System (JASC): 2701 · Control Column Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Control Column
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL DISCONNECT ON APPROACH.  LIGHT TURBULENCE WITH MODERATE CHOP NOTED.  CAPTAIN AND F/O'S YOKE ROLLED INDEPENDENTLY.  CREW HEARD YOKE CLICK BACK IN ON TOUCHDOWN.  REMOVED PANEL 122AR AND INSPECTED ROLL SYSTEM DISCONNECT SYSTEM, NO DEFECTS NOTED.  C/W WORK CARD 27-60-02Q AND RE-INSTALLED PANEL 122AR.  OPS CHECKED GOOD.  OKAY FOR SERVICE.
